# SDR DALA2017110708001

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 34,600 hours, 30,353 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Air/Ground
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED THE AIRCRAFT DUE TO A CABIN ALTITUDE WARNING MESSAGE. A YELLOW EMERGENCY WAS DECLARED, THE QRH WAS COMPLIED WITH, AND A FLIGHT IDLE, SPOILER DEPLOYED DESCENT TO 11,000 FEET WAS ACCOMPLISHED. MAINTENANCE FOUND THAT THE GROUND AIR CONNECTION DUCT CLAMP IN THE TAIL CONE WAS LOOSE.  THE CLAMP WAS SECURED.   MAINTENANCE WAS ABLE TO RECERTIFY THE PRESSURIZATION SYSTEM.  THE AIRCRAFT HAS RETURNED TO SERVICE.
